# SDR MALA060323

- Difficulty date: May 14, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N403XJ
- Make and model: Saab 340B
- Aircraft serial: 340B403
- Aircraft time: 22,549 hours, 24,590 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Ailerons
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K CHECK IN BNA FOUND RT AILERON LEAKING EDGE 651DB HAS MINOR COMPOSITE DAMAGE AND HAS BEEN REPAIRED IAW MESABA EO S51031.
